# SDR 98ZZZX239

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N785JM
- Make and model: Lear 35A
- Aircraft serial: 655
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Part number: 49531193
- Condition: Separated
- Location: Lt T/R
- Part time: 1,829 hours
- Component: 495110175
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN WITH REPORT STATING LEFT T/R FAILS TO STOW AFTER DEPLOY CYCLE.  REMOVED ACCESS PANELS TO TROUBLESHOOT.  FOUND LOWER REVERSER DOOR LINK SEPARATED FROM ROD END.  AFTER A VISUAL INSPECTION OF LINK AND ROD END, ROD END ENGAGEMENT INTO LINK WAS APPROXIMATELY 2-1/2 THREADS.  CHECKED UPPER LINK TO ROD END AND FOUND THE SAME THREAD ENGAGEMENT.
